# SDR SWAA2025111122767

- Difficulty date: October 8, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 64,050 hours, 38,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BETWEEN BS 330 - 344, S22L.   REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-40-02, AND DWG 141A8131.
